Pregnancy & Birth Clubs <
22/04/2013 at 14:17
Just had to put a paracetamol suppository up my daughter's bottom She had her 8 week injections this morning and the doctor gave me the suppositories in case she gets a fever or is in pain. She was fine for a few hours but has been crying in her sleep on and off for an hour. She keeps falling back to sleep and then half waking up crying in pain again. I feel sorry for her :-( Why does it hurt them after they have had it? Is it the actual area on the legs that hurts?
22/04/2013 at 15:55
Your poor girl. I'm guessing it's the pain at the site of the injection or the aches that you get when you feel poorly,
22/04/2013 at 16:36
I've always thought that they probably feel a bit flu-ey afterwards...no idea why!
22/04/2013 at 17:04
Poor A! I had to use suppositories on N when he was constipated. It was like bringing my work home...
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.